# SDR IPXA2017082721003

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 10,282 hours, 3,658 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVERHEAT MESSAGE, RAN QRH, PULLED ENGINE BACK 1 KNOB AND THE LIGHT WENT OUT.  REMOVED AND REPLACED THE NR 2 ENGINE.
